MathSciNet Relay Station
MathSciNet bibliographic data
MR2280197 (2007i:54059) 54E52 (26A21 46A99 54B20)
Cao, Jiling; García-Ferreira, Salvador; Gutev, Valentin Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007), no. 1, 299–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement